# SDR AALA20140129001

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- Aircraft time: 97,378 hours, 19,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT 19HJ INOPERATIVE.  REPLACED LAMP FOR SEAT MOUNTED EMERGENCY LIGHTS 19HJ.  OPERATIONS CHECKED NORMAL.
